What Should I Do When I Have A Side Effect Such As Nausea Or Headache After Taking A Medication?

Question: What should I do when I have a side effect such as nausea or headache after taking a medication? Is it okay to stop taking it?

Answer: I would really never recommend stopping a medication your physician has prescribed for heart disease, because it could have a rebound effect where things are actually made worse.

What I would do is discuss it with the physician or the nurse in terms of whether the medication can be changed. With regard to nausea, sometimes the issue is just taking the medication on an empty stomach, in which case, perhaps it can be taken with meals or after meals.

Next: Besides The Price, Is There A Difference Between Generic And Brand-Name Heart Medications?

Previous: What Happens If I Miss A Few Doses Of My Heart Medications?

-- This embed didnt make it to copy for story id = 4223297. -- This embed didnt make it to copy for story id = 4223297. -- This embed didnt make it to copy for story id = 4223297. -- This embed didnt make it to copy for story id = 4223297.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...